# SDR SIMA20190720004

- Difficulty date: July 20, 2019
- Submitted: July 22, 2019
- Operation: Air carrier
- Aircraft: N806AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145503
- Aircraft time: 35,055 hours, 32,251 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 74441
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

GALLEY EXIT LIGHT OVER SERVICE DOOR INOP. C/A-REMOVED AND REPLACED GALLEY EXIT LIGHT. IAW AMM 33-50-14. OPS CK IAW AMM 33-50-00. OPS CK GOOD.
